# SDR USAA2011021890794

- Difficulty date: January 30, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CORROSION ON STRINGER AT BS 907, S22L.  REPAIRED STRINGER AT BS 907, S22L IAW EA 102661.
